Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




45 Publications

2021 | Journal Article | IST-REx-ID: 9627 | OA
Self-adjoint extensions of bipartite Hamiltonians
D. Lenz, T. Weinmann, M. Wirth, Proceedings of the Edinburgh Mathematical Society (2021) 1–15.
View | DOI | Download Published Version (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics (2021).
View | Files available | DOI | Download Published Version (ext.)
 
2021 | Journal Article | IST-REx-ID: 10024 | OA
Hydrodynamics for the partial exclusion process in random environment
S. Floreani, F. Redig, F. Sau, Stochastic Processes and Their Applications 142 (2021) 124–158.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 9733 | OA
The polaron at strong coupling
D. Feliciangeli, The Polaron at Strong Coupling, IST Austria, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 10023 | OA
Trajectorial dissipation and gradient flow for the relative entropy in Markov chains
I. Karatzas, J. Maas, W. Schachermayer, Communications in Information and Systems 21 (2021) 481–536.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 10030 | OA
Discrete-to-continuum limits of transport problems and gradient flows in the space of measures
L. Portinale, Discrete-to-Continuum Limits of Transport Problems and Gradient Flows in the Space of Measures, IST Austria, 2021.
View | Files available | DOI
 
2021 | Preprint | IST-REx-ID: 9792 | OA View | Files available | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10070
Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces
L. dello Schiavo, K. Suzuki, Journal of Functional Analysis 281 (2021).
View | DOI
 
2021 | Journal Article | IST-REx-ID: 10145 | OA View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8670 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8758 | OA
Modeling of chemical reaction systems with detailed balance using gradient structures
J. Maas, A. Mielke, Journal of Statistical Physics 181 (2020) 2257–2303.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388 | OA
Nondivergence form quasilinear heat equations driven by space-time white noise
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire 37 (2020) 663–682.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures
A. Akopyan, R. Karasev, in:, B. Klartag, E. Milman (Eds.), Geometric Aspects of Functional Analysis, Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA
From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture
H. Zhang, Advances in Mathematics 365 (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629 | OA
Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains
D.L. Forkert, Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6359 | OA
On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift
K. Dareiotis, M. Gerencser, Electronic Journal of Probability 25 (2020).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 71 | OA
Scaling limits of discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, SIAM Journal on Mathematical Analysis 52 (2020) 2759–2802.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8973 | OA
Symmetric simple exclusion process in dynamic environment: Hydrodynamics
F. Redig, E. Saada, F. Sau, Electronic Journal of Probability 25 (2020).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Homogenisation of one-dimensional discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Journal de Mathematiques Pures et Appliquees 139 (2020) 204–234.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications